MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361580
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) university.Device evaluated by mfr: the main coil and the pusher wire were returned to our post market quality assurance laboratory.Visual and microscopic inspections were performed, and it was observed that the main coil was bent and stretched at the primary coil and arm coil section.Moreover, the pusher wire was bent, stretched and detached at the coil section.The functional could not be performed due the main coil and the pusher wire are not interlocking.Dimensional inspection of the main coil revealed the components were within specifications.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 16feb2025.It was reported that the coil could not advance in the catheter.An 8mm x 20cm interlock coil was selected for use.However, during the procedure, it was noted the coil could not advance in the catheter.The device was removed, and the procedure was completed with another of the same device.The patient's condition following the procedure was stable.However, device analysis revealed a pusher wire detachment at the coil section.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21599023
Report Number2124215-2025-13155
Device Sequence Number8878202
Product Code KRD
UDI-Device Identifier08714729765011
UDI-Public08714729765011
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001361580
Device Catalogue NumberM001361580
Device Lot Number0033243993
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2025
Initial Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER - BSC STC 18.
Patient SexFemale
Patient Weight68 KG